# SDR YENA2022121601256

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 33,508 hours, 10,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#327, EWR-MCO. 'PASSING 10,000 FOR STRONG ODOR/ FUME. SLIGHTLY DIASPATED AROUND 2000 FT; ACCOMPLISH GVI OF THE APU AIR-INLET PLENUM AND APU AIR INTAKE. ALSO, PERFORM LEVEL A DECONTAMINATION OF THE ECS. COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-30-00-810-085-B. AIRCRAFT IS OK FOR SERVICE.'
